# SDR COMA0010205

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 21,087 hours, 22,461 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000052
- Part serial: 758
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER WARNING DURING TAKEOFF.  REPLACED THE LEFT ENGINE TORQUE SIGNAL CONDITIONER.
